# SDR QXEA0202195

- Difficulty date: December 15, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,593 hours, 2,063 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0526
- Condition: Failed
- Location: Cargo Bay
- Part time: 2,593 hours, 2,063 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- FIRE SYSTEM FAULT STATUS MESSAGE.  REMOVED AND REPLACED FORWARD BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
